MAUDE Adverse Event Report: Roche Diagnostics Tina-quant C¿Reactive Protein IV; C Reactive Protein Test System

Roche Diagnostics Tina-quant C¿Reactive Protein IV; C Reactive Protein Test System
Catalog Number 07876033190
Medical Device Problem Code Chemical Problem (2893)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter complained of a discrepant low result for 1 patient sample tested for tina-quant c reactive protein iv (crp4) on a cobas 6000 c501 module.The initial result was 0.49 mg/l.The repeat result was 55 mg/l.
 
Additional Manufacturer Narrative
The c501 module serial number is (b)(6).The field service engineer (fse) found a misaligned sample probe.The fse adjusted the sample probe and the rinse water.The investigation is ongoing.

Brand Name
Tina-quant C¿Reactive Protein IV
Common Device Name
C Reactive Protein Test System
Manufacturer (Section D)
Roche Diagnostics
9115 hague road
indianapolis IN 46250 -045
Manufacturer (Section G)
Roche Diagnostics GmbH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key50866667
Report Number1823260-2026-03901
Device Sequence Number21177204
Product Code DCN
UDI-Device Identifier04015630946839
UDI-Public04015630946839
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K192072
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07876033190
Device Lot Number945452
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown